# SDR DHLA200800006A

- Difficulty date: January 26, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 89,116 hours, 32,770 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON TAXI IN NR 1 ENGINE FIRE LIGHT ILLUMINATED.  ACCOMPLISHED ENGINE FIRE CHECK LIST.  TRANSFERRED TO DMI LOG NR 34462, REF MEL 26-2-3 CAT C.  PLACARDS INSTALLED.
